# SDR DALA2022081605556

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737
- Aircraft serial: 31919
- Aircraft time: 28,500 hours, 10,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2362940) DURING INSPECTION FOUND CORROSION ON BEAM STA 986.5 BTW RBL 0 TO RBL 44 AT PAX CABIN. FLOOR BEAM STA 986.5 BTW RBL 0 TO RBL 44 AT PAX CABIN WAS REPAIRED PER B-737-900ER SRM 53-70-51-2R PROCEDURE 4 REP 4.
